# SDR DALA14004856717

- Difficulty date: January 19, 2014
- Submitted: January 23, 2014
- Operation: Air carrier
- Aircraft: N67171
- Make and model: Boeing 757232
- Aircraft serial: 30839
- Aircraft time: 43,265 hours, 15,706 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 860-1200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AREAS OF LIGHT CORROSION AND GOUGES ON SEAT TRACK, LBL 24 BS 860 - 1200.  REMOVED CORROSION AND GOUGES AND FOUND IN LIMITS IAW SRM 53-00-52, FIG 101, DET 1. REPLACED SEAT TRACK IAW SRM 51-40-02, PAGE 7.
